| Model Number |
SCD48 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Low Blood Pressure/ Hypotension (1914)
| Date of Event |
09/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, after the procedure, the surgeon thinks seal was inadequate.Patient at one point had blood pressure of 70/40.Pre-existing conditions include hypertension, sleep apnea.The patient was needed to be brought back to surgery at the night of the procedure for active bleeding omentum.